MathSciNet Relay Station
MathSciNet bibliographic data
MR677219 (84d:46074) 46H99 (20F38 43A20)
Cowie, E. R. An analytic characterization of groups with no finite conjugacy classes. Proc. Amer. Math. Soc. 87 (1983), no. 1, 7–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement